Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: New stability criteria for neural networks with distributed and probabilistic delays
Author: Yang, R.
Gao, H.
Lam, J.
Shi, P.
Citation: Circuits, Systems and Signal Processing, 2009; 28(4):505-522
Publisher: SP Birkhäuser Verlag Boston
Issue Date: 2009
ISSN: 0278-081X
Statement of
Rongni Yang, Huijun Gao, James Lam, Peng Shi
Abstract: This paper is concerned with the stability analysis of neural networks with distributed and probabilistic delays. The probabilistic delay satisfies a certain probability distribution. By introducing a stochastic variable with a Bernoulli distribution, the neural network with random time delays is transformed into one with deterministic delays and stochastic parameters. New conditions for the exponential stability of such neural networks are obtained by employing new Lyapunov–Krasovskii functionals and novel techniques for achieving delay dependence. The proposed conditions reduce the conservatism by considering not only the range of the time delays, but also the probability distribution of their variation. A numerical example is provided to show the advantages of the proposed techniques.
Keywords: Distributed delay
Exponential stability
Neural networks
Lyapunov–Krasovskii functional
Time-varying delay
Rights: © Birkhäuser Boston 2008
DOI: 10.1007/s00034-008-9092-1
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.